# SDR SWAA2025111936871

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 38,016 hours, 18,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSOCIATES TO BATTERY PACK M1676 ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1676; PERFORMED GOOD TEST PER AMM 33-51-06-960-805.
